Alert archive / New York / Special Weather Statements in 2019
Special Weather Statement, NWS Albany, NY
NWS Albany, NY issued this special weather statement at May 19, 2019, 4:04 PM EDT for Herkimer County, New York. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 19, 2019, 4:04 PM EDT (20:04 UTC)
- Expired
- May 19, 2019, 4:45 PM EDT
- In force
- 41 min
- Issued by
- NWS Albany, NY
County Herkimer County, NY
The radar
The Ft Drum radar (KTYX), 71 km from the middle of the area, began a volume at 20:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 8.1 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1139 m above ground
- 0-6 km bulk shear
- 46 kt
- 0-1 km storm-relative helicity
- 440 m²/s²
- 0-3 km storm-relative helicity
- 471 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted.
338
WWUS81 KALY 192004
SPSALY
Special Weather Statement
National Weather Service Albany NY
404 PM EDT Sun May 19 2019
NYZ032-033-038-192045-
Northern Herkimer-Hamilton-Southern Herkimer-
404 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 404 PM EDT, a strong thunderstorm was located over Remsen, or 14
miles southeast of Boonville, moving east northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ohio, Cold Brook, Northwood, Russia, Grant, Gray, Nobleboro,
Wheelertown, Clockmill Corners, Woodin Corners, Herkimer Landing,
Caswell Lake, Mountain Home, Wilmurt, Pardeeville Corners, Wilmurt
Corners, Gravesville, Morehouseville, Hoffmeister and North Wilmurt.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4344 7509 4360 7464 4335 7451 4323 7507
4324 7507 4323 7510 4324 7512 4325 7513
4325 7515 4326 7516
TIME...MOT...LOC 2004Z 248DEG 28KT 4331 7516
$$
KSLWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this special weather statement went out at May 19, 2:04 PM EDT, 2 hours earlier.
Area forecast discussion, May 19, 2:04 PM EDT, 2 hours before
AREA FORECAST DISCUSSION National Weather Service Albany NY 204 PM EDT Sun May 19 2019 .SYNOPSIS... A warm front will lift northward across the region today, ushering in a warmer and more humid air mass this afternoon. Chances for showers and thunderstorms will also increase, mainly north and west of the Capital District. A few of the storms may be severe. Additional showers and a few thunderstorms will spread eastward across the area tonight, followed by more widespread showers and strong to severe thunderstorms associated with a cold front passage on Monday. Much cooler and drier air will filter in Monday night into Tuesday, with windy conditions developing. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... ...A Severe Thunderstorm Watch has been issued for the entire forecast area except Litchfield county, CT through 9 PM this evening... s As of 2 PM EDT, Albany airport surpassed 80 degrees for the first time this season. As of 115 PM EDT, environment is becoming increasingly unstable as cumulus clouds are quickly erupting across western and central NY. Temperatures are quickly warming into the 80s in these locations, with many locations across eastern NY in the 70s to low 80s already. Expect destabilization to continue across the forecast area over the next couple of hours as convection upstream moves eastward. It looks like the Adirondacks will be impacted first as a semi-organized convective cluster off of Lake Ontario moves northeast. SPC placed the entire forecast area in a slight risk for severe weather today with strong, damaging winds and isolated hail being the primary risks. Heavy rain is also possible with PWATs over an inch. So have updated pops based on high res guidance and current radar trends. Also increased high temperatures as most locations had already exceeded previous forecasted high temps. Prev Disc... As of 1040 AM EDT, earlier showers and embedded thunderstorms were decreasing in areal coverage, remaining confined to areas from the Capital Region southeast into the central Taconics and northern Berkshires. Locally heavy downpours will remain possible as they pass through, with some hourly rainfall rates approaching 0.5-0.75"/hour. This remaining cluster of showers should continue drifting east and taper off by noontime. Elsewhere, surface warm front extended from near KRME, southeast into the central Catskills. Across western and central NYS, temperatures have already reached into the mid/upper 70s with dewpoints in the lower/mid 60s, while temps across the SW Adirondacks and Mohawk Valley remain cooler, with temps mainly in the 50s to lower 60s and dewpoints mainly in the 50s. Warmer across the mid Hudson Valley and SE Catskills, where temps have reached around 70 and dewpoints in the 50s. A break in the showers/thunderstorms will continue to be underway, before additional showers and thunderstorms develop during the mid to late afternoon hours. While differences exist in placement/timing, the hi-res CAMs are mainly focusing the most concentrated area of convection to be across the Adirondacks/Mohawk Valley/Lake George regions. This activity appears to be associated with a lake breeze boundary, with convective initiation over western/central NY downwind of Lake Ontario. With regards to the severe threat, there should be a decent instability gradient setting up with more stable/slightly cooler marine/rain-cooled modified air mass from around the Capital District eastward, while higher low-level dewpoints advect in from the south/west. While model dewpoints may be a bit high resulting in large CAPE forecasts, actual SBCAPE could still be around 1500-2000 J/Kg from around Albany north and west. The 0-6 km shear forecast still looks to be around 30-35 kt, so there should be enough buoyancy/shear to result in strong/severe storms. Best chance looks to be across the Mohawk and Schoharie Valleys and eastern Catskills, where a Slight Risk area outlook from the Storm Prediction Center is still in effect, with Marginal farther east where probabilities lower due to more stable air mass. Coverage of storms should be limited to isolated/scattered due to a 500 mb ridge axis in place through the day. Coverage of convection occurring in ridges are typically not widespread. The main threat with severe storms is expected to be damaging winds in this environment, although large hail cannot be ruled out. 850-500 mb lapse rates are forecast to be around 6-6.5 degC/km. PWAT anomalies from the GEFS will rise to around +1 to +2 STDEV, so localized downpours will likely occur. Relatively fast storm motions should limit flash flood threat. With at least partial clearing expected through this afternoon, temperatures should warm well into the 70s for much of the area, albeit not until mid to late afternoon. It will be slightly cooler across western New England due to slight marine influence with southerly low level winds. && .SHORT TERM /6 PM THIS EVENING THROUGH TUESDAY/... Mainly scattered showers and some thunderstorms will gradually spread eastward across the region ahead of pre-frontal trough this evening into the overnight. Convection will gradually weaken as it encounters more stable environment, but could at least move into the Hudson Valley and perhaps southern VT as some of the latest CAMs are indicating. The severe threat, mainly for damaging winds continues into the evening but should decrease by late evening as the boundary layer stabilizes. Heights aloft will be lowering, so isolated embedded storms will still be possible overnight. GEFS indicating PWAT anomalies increasing to +2 to +3 STDEV, so the threat for downpours will continue. The wind field aloft will also be strengthening, so again fairly quick storm motion should preclude flash flood threat. It will be a warm/muggy night by May standards, with low temps mainly in the 60s. While not widespread/continuous, additional rounds of showers and thunderstorms are expected again on Monday. This time, the activity will be associated with the main cold front that will be pushing eastward across the area during the afternoon to early evening hours. Mixed layer flow is forecast to become southwest and increase further. The 0-6 km shear will likely be around 40-50 kt, which will be more than sufficient for storm organization. Unidirectional wind field and potential for larger magnitude of CAPE (> 2000 J/Kg) favors both a damaging wind and large hail threat. Mid level drying could also enhance hail potential. Our entire area has been placed in a Marginal Risk outlook from the Storm Prediction Center. This may need to be upgraded depending on eventual coverage of storms, since there is expected to be fairly robust instability/shear. Temperatures will be quite warm ahead of the cold front thanks to the southwest wind, as lower to mid 80s are expected in the Hudson Valley from the Capital District southward. The cold front should be east of our region by mid/late Monday evening, with cold/dry advection commencing with breezy northwest winds developing. There could be a few lingering showers over mainly higher terrain areas as an upper level disturbance moves through just behind the cold front. Otherwise, it will become much cooler an less humid Monday night. Dry, but cool/windy conditions expected for Tuesday, as high pressure remains west of our region over the central/upper Great Lakes and low pressure slowly tracks eastward across the Canadian Maritimes. This will result in a fairly strong pressure gradient for this time of year. Northwest winds will become rather gusty once better mixing occurs by late morning and through the daylight hours. Gusts of 30-40 mph will be common, especially across favored higher terrain areas and the Capital District into the Berkshires. Temperatures will be much cooler than Monday, with 50s and 60s for highs. && .LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/... Extended period will feature active weather as warm front/stationary front remains nearby. The period begins on Tuesday night with cool cyclonic flow as a strong low pressure system pulls away from New England. 12Z Wednesday, 850mb temps range from -2.5C over northern areas to +2.5C over southern areas. Lows forecast in the 30s and 40s. Winds look to stay just breezy enough during the night to preclude frost development, but sheltered upland valleys that decouple from the wind will probably see frost. The growing season will have started for all of the Albany Forecast Area by Wednesday, so some frost advisories possible for Wed Morning. The rest of Wednesday looks fair, with just some increasing high clouds late as a warm front approaches. Highs on Wednesday in the 60s to around 70. Thursday and Friday look unsettled as a warm front tries to push through but gets hung up over the area. Showers and thunderstorms possible. Lows Thursday in the 40s to around 50 and highs mid 60s to mid 70s. Lows Friday mainly in the 50s and highs mainly in the 70s. Area may be in the warm sector on Saturday, but with a cold front approaching from the northwest, still a chance for showers and thunderstorms. Lows Saturday in the 50s with highs in the 70s to around 80. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... A warm front will continue lifting north of the TAF sites this afternoon. A cold front will pass through the TAF sites Monday afternoon. Isolated to scattered thunderstorms are expected to develop this afternoon, with greatest chances at KALB and KGFL between roughly 20Z/Sun and 00Z/Mon. Brief periods of IFR/LIFR conditions will occur within any heavier showers/thunderstorms. For tonight, additional scattered showers and thunderstorms will remain possible, with best chances again at KALB and KGFL, especially between roughly 07Z-12Z/Mon. Outside of any showers/thunderstorms, areas of MVFR Cigs may develop, with IFR possible. On Monday, after any lower clouds burn off, expect isolated to scattered showers/thunderstorms to develop toward and after 18Z/Mon, as a cold front approaches. Winds will be mainly south to southwest this afternoon at 8-12 KT, with some gusts of 20-25 KT possible, especially at KALB and KPSF. South winds will continue tonight at generally 5-10 KT. Through 18Z/Monday, south to southwest winds will increase to 8-12 KT with some gusts over 20 KT possible. Winds will be much stronger, and variable in direction in and near any thunderstorms. Outlook... Monday Night: Low Operational Impact. Breezy Slight Chance of SHRA. Tuesday: Moderate Operational Impact. Windy NO SIG WX. Tuesday Night: Moderate Operational Impact. Windy NO SIG WX. Wednesday: No Operational Impact. NO SIG WX. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Low Operational Impact. Slight Chance of SHRA...TSRA. Thursday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Friday: Low Operational Impact. Slight Chance of SHRA...TSRA. && .FIRE WEATHER... A warm front will lift northward across the region today, ushering in a warmer and more humid air mass this afternoon. Chances for showers and thunderstorms will also increase, mainly north and west of the Capital District. A few of the storms may be severe. Additional showers and a few thunderstorms will spread eastward across the area tonight, followed by more widespread showers and strong to severe thunderstorms associated with a cold front passage on Monday. Much cooler and drier air will filter in Monday night into Tuesday, with windy conditions developing. Relative humidity values will drop to minimum values of between 55 and 65 percent this afternoon, increasing to maximum values of around 90 to 100 percent tonight. Minimum RH values will be around 45 to 55 percent Monday afternoon. Winds today and tonight will be southerly between 5 to 15 mph. Winds on Monday will shift to the southwest and increase to 10 to 20 mph, with gusts to around 30 mph. && .HYDROLOGY... Some showers and a few thunderstorms will be possible this morning along a northward advancing warm front. Then, a break is expected late morning to early afternoon, before another round of showers and storms moves in, especially north and west of the Capital District later this afternoon into the evening. With increasing humidity levels, any storms will be capable of heavy downpours leading to localized urbanized/low-lying area flooding. However, storms should be fast moving so flash flooding is not expected. Additional rounds of showers and a few thunderstorms will continue tonight into Monday ahead of an along a cold front approaching from the west. Moisture anomalies will still be relatively high, so there is a continued chance for locally heavy rain within any convection. Basin average rainfall amounts will vary significantly due to convective nature of the precipitation. Locally greater than 1 inch will be possible where thunderstorm activity is maximized. Areas north and west of Albany are expected to see multiple rounds of during this time. Drier weather returns Monday night through Wednesday as high pressure builds back in. The next chance of showers arrives later in the week with the approach of a warm front. Please visit our Advanced Hydrologic Prediction Service /AHPS/ web page for specific area rivers and lakes observations and forecasts. && .CLIMATE... Our first 80+ degree day of the year is expected in portions of the Hudson River Valley on Monday. Albany: Daily temperature records date back to 1874 Earliest 80+ degree day: March 9, 2016 Latest first 80+ degree day: June 15, 1924 Normal: April 30th Glens Falls: Records date back to 1893 Earliest 80+ degree day: March 16, 1900 Latest first 80+ degree day: June 15, 1924 Normal: May 2nd Poughkeepsie: Records date back to 1931 Earliest 80+ degree day: March 9, 2016 Latest first 80+ degree day: May 26, 1931 Normal: April 24th && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...JPV NEAR TERM...KL/JPV/JLV SHORT TERM...JPV LONG TERM...SND AVIATION...KL FIRE WEATHER...JPV HYDROLOGY...JPV/Speciale CLIMATE...
Hazardous weather outlook, May 19, 2:21 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 221 PM EDT Sun May 19 2019 MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-082>084- VTZ013>015-211100- Northern Berkshire-Southern Berkshire-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 221 PM EDT Sun May 19 2019 ...SEVERE THUNDERSTORM WATCH 192 IN EFFECT UNTIL 9 PM EDT THIS EVENING... This Hazardous Weather Outlook is for western Massachusetts, eastern New York and southern Vermont. .DAY ONE...This afternoon and tonight. Please listen to NOAA Weather Radio or go to weather.gov on the Internet for more information about the following hazards. Severe Thunderstorm Watch. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected on Monday ahead of a cold front passage. There is a Marginal to Slight Risk of severe thunderstorms Monday afternoon into early evening, with the main threats being damaging winds and hail around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of damaging winds, hail and flooding to your local National Weather Service. CTZ001-013-211100- Northern Litchfield-Southern Litchfield- 221 PM EDT Sun May 19 2019 This Hazardous Weather Outlook is for northwestern Connecticut. .DAY ONE...This afternoon and tonight. Isolated to scattered thunderstorms are expected this afternoon and evening. There is a Marginal Risk of severe thunderstorms with the main threat being damaging winds. .DAYS TWO THROUGH SEVEN...Monday through Saturday. Additional showers and thunderstorms are expected on Monday ahead of a cold front passage. There is a Slight Risk of severe thunderstorms Monday afternoon into early evening, with the main threats damaging winds and hail around 1 inch in diameter. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to send any reports of damaging winds, hail and flooding to your local National Weather Service.
In the hours before
Special weather statement, May 19, 3:02 PM EDT, 1 hour 2 minutes before
Special Weather Statement National Weather Service Albany NY 302 PM EDT Sun May 19 2019 NYZ033-041-042-082-191930- Hamilton-Northern Fulton-Northern Warren-Northern Saratoga- 302 PM EDT Sun May 19 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN HAMILTON...WEST CENTRAL WARREN AND NORTHWESTERN SARATOGA COUNTIES... At 302 PM EDT, a strong thunderstorm was located 8 miles southwest of Wells, or 18 miles south of Speculator, moving east at 30 mph. Winds in excess of 40 mph and pea size hail are possible with this storm. Locations impacted include... Wells, Day Center, Sacandaga Campground, Harrisburg, Hope, Benson, Allentown, Gilmantown, Girards Sugarbush, Hope Falls, Tenantville, Blackbridge, Knowelhurst, Bakertown, Whitehouse, Shaker Place, Griffin and Upper Benson. LAT...LON 4321 7448 4338 7457 4356 7407 4330 7394 TIME...MOT...LOC 1902Z 249DEG 28KT 4332 7444 MSE
Special weather statement, May 19, 3:03 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
303 PM EDT Sun May 19 2019
NYZ032-033-038-191930-
Northern Herkimer-Hamilton-Southern Herkimer-
303 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 302 PM EDT, a strong thunderstorm was located over Northwood, or
13 miles southeast of Boonville, moving east at 25 mph.
Winds in excess of 30 mph are possible with this storm.
Locations impacted include...
Ohio, Northwood, Grant, Nobleboro, Wilmurt, Wheelertown, Pardeeville
Corners, Wilmurt Corners, Morehouseville, North Wilmurt, Woodin
Corners and Herkimer Landing.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
Persons in campgrounds should consider seeking sturdy shelter until
this storm passes.
LAT...LON 4330 7515 4330 7512 4331 7512 4331 7511
4332 7510 4333 7508 4345 7509 4355 7479
4329 7471 4328 7515
TIME...MOT...LOC 1902Z 256DEG 22KT 4336 7512
CSSpecial weather statement, May 19, 3:33 PM EDT, 31 minutes before
Special Weather Statement National Weather Service Albany NY 333 PM EDT Sun May 19 2019 NYZ032-033-192000- Northern Herkimer-Hamilton- 333 PM EDT Sun May 19 2019 ...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN HAMILTON AND NORTHEASTERN HERKIMER COUNTIES... At 333 PM EDT, a strong thunderstorm was located over Nicks Lake Campground, or near Old Forge, moving northeast at 30 mph. Winds in excess of 30 mph and penny size hail are possible with this storm. Locations impacted include... Old Forge, Inlet, Eighth Lake Campground, Brown Tract Pond Campground, Limekiln Lake Campground, Eagle Bay, Big Moose, Nicks Lake Campground, Raquette Lake, Golden Beach Campground, Alger Island Public Campground, Hasbroucks, Russian Lake, Minnehaha, Thendara, Carter Station, Quaker Beach, First Lake, Sagamore and Mountain Lodge. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4355 7494 4368 7511 4398 7473 4378 7449 TIME...MOT...LOC 1933Z 228DEG 27KT 4367 7494 CS
Special weather statement, May 19, 3:34 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Albany NY
334 PM EDT Sun May 19 2019
NYZ032-033-038-192015-
Northern Herkimer-Hamilton-Southern Herkimer-
334 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 334 PM EDT, a strong thunderstorm was located near Hinckley, or 12
miles southeast of Boonville, moving northeast at 30 mph.
Wind gusts up to 50 mph and half inch hail are possible with this
storm.
Locations impacted include...
Ohio, Northwood, Grant, Nobleboro, Atwell, Wheelertown, Woodin
Corners, Herkimer Landing, Caswell Lake, Mountain Home, Wilmurt,
Pardeeville Corners, Wilmurt Corners, Morehouseville, Hoffmeister,
North Wilmurt and Higgins Bay.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4329 7515 4330 7515 4330 7512 4332 7510
4333 7508 4348 7510 4364 7468 4340 7453
4326 7512 4325 7514 4325 7515 4326 7515
4326 7516
TIME...MOT...LOC 1934Z 246DEG 26KT 4336 7514
KSLSpecial weather statement, May 19, 3:53 PM EDT, 11 minutes before
Special Weather Statement National Weather Service Albany NY 353 PM EDT Sun May 19 2019 NYZ033-192030- Hamilton- 353 PM EDT Sun May 19 2019 ...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON COUNTY... At 353 PM EDT, a strong thunderstorm was located 13 miles west of Lake Pleasant, or 18 miles southwest of Speculator, moving east at 30 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Speculator, Lake Pleasant, Wells, Sacandaga Campground, Moffitt Beach Campground, Gilmantown, Rudeston, Clockmill Corners, Blackbridge, Whitehouse, Mountain Home, Piseco, Hoffmeister and Higgins Bay. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4335 7475 4346 7477 4360 7431 4334 7423 TIME...MOT...LOC 1953Z 257DEG 24KT 4341 7467 CS
Special weather statement, May 19, 4:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Albany NY
404 PM EDT Sun May 19 2019
NYZ032-033-038-192045-
Northern Herkimer-Hamilton-Southern Herkimer-
404 PM EDT Sun May 19 2019
...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN HAMILTON AND
CENTRAL HERKIMER COUNTIES...
At 404 PM EDT, a strong thunderstorm was located over Remsen, or 14
miles southeast of Boonville, moving east northeast at 35 mph.
Winds in excess of 40 mph and pea size hail are possible with this
storm.
Locations impacted include...
Ohio, Cold Brook, Northwood, Russia, Grant, Gray, Nobleboro,
Wheelertown, Clockmill Corners, Woodin Corners, Herkimer Landing,
Caswell Lake, Mountain Home, Wilmurt, Pardeeville Corners, Wilmurt
Corners, Gravesville, Morehouseville, Hoffmeister and North Wilmurt.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
LAT...LON 4330 7515 4330 7512 4332 7510 4333 7508
4344 7509 4360 7464 4335 7451 4323 7507
4324 7507 4323 7510 4324 7512 4325 7513
4325 7515 4326 7516
TIME...MOT...LOC 2004Z 248DEG 28KT 4331 7516
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 19, 2:08 PM EDT | Special Weather Statement | ALY | Herkimer | 67 min |
| May 19, 2:26 PM EDT | Special Weather Statement | ALY | Hamilton | 34 min |
| May 19, 2:39 PM EDT | Special Weather Statement | ALY | Herkimer | 36 min |
| May 19, 3:02 PM EDT | Special Weather Statement | ALY | Fulton | 28 min |
| May 19, 3:03 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 19, 3:33 PM EDT | Special Weather Statement | ALY | Herkimer | 27 min |
| May 19, 3:34 PM EDT | Special Weather Statement | ALY | Herkimer | 41 min |
| May 19, 3:38 PM EDT | Areal Flood Advisory | ALY | Hamilton, Herkimer | 3 hr |
| May 19, 3:40 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 50 min |
| May 19, 3:53 PM EDT | Special Weather Statement | ALY | Hamilton | 37 min |
| May 19, 4:09 PM EDT | Special Weather Statement | ALY | Washington | 36 min |
| May 19, 4:13 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 47 min |
| May 19, 4:27 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| May 19, 4:38 PM EDT | Special Weather Statement | ALY | Washington | 37 min |
| May 19, 4:39 PM EDT | Tornado Warning | ALY | Fulton, Hamilton, Herkimer | 51 min |
| May 19, 4:54 PM EDT | Tornado Warning | ALY | Fulton, Hamilton | 36 min |
| May 19, 5:06 PM EDT | Areal Flood Advisory | ALY | Hamilton, Saratoga, Warren | 3 hr |
| May 19, 5:07 PM EDT | Special Weather Statement | ALY | Warren | 23 min |
| May 19, 5:15 PM EDT | Special Weather Statement | ALY | Washington | 30 min |
| May 19, 5:21 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Saratoga, Warren, Washington | 54 min |
| May 19, 5:38 PM EDT | Special Weather Statement | ALY | Herkimer | 37 min |
| May 19, 5:46 PM EDT | Severe Thunderstorm Warning | ALY | Warren, Washington | 44 min |
| May 19, 5:48 PM EDT | Severe Thunderstorm Warning | ALY | Hamilton, Herkimer | 27 min |
| May 19, 5:56 PM EDT | Areal Flood Advisory | ALY | Saratoga, Warren | 3 hr |
| May 19, 6:09 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 66 min |
| May 19, 6:12 PM EDT | Severe Thunderstorm Warning | ALY | Fulton, Hamilton, Herkimer | 33 min |
| May 19, 6:16 PM EDT | Special Weather Statement | ALY | Greene | 29 min |
| May 19, 6:20 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 34 min |
| May 19, 6:23 PM EDT | Severe Thunderstorm Warning | ALY | Washington | 22 min |
| May 19, 6:46 PM EDT | Special Weather Statement | ALY | Warren | 29 min |
| May 19, 6:57 PM EDT | Special Weather Statement | ALY | Warren | 48 min |
| May 19, 7:12 PM EDT | Special Weather Statement | ALY | Saratoga | 33 min |
| May 19, 7:16 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Warren, Washington | 44 min |
| May 19, 7:46 PM EDT | Severe Thunderstorm Warning | ALY | Greene | 44 min |
| May 19, 7:53 PM EDT | Areal Flood Warning | ALY | Saratoga, Warren, Washington | 3 hr |
| May 19, 7:09 PM EDT | Special Weather Statement | ALY | Windham | 66 min |
Nearby
Special Weather Statements in New York, 2019Every special weather statement in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.